Skip to Main content Skip to Navigation


hal-02133460v1  Journal articles
Michel BenaïmIoana CiotirCarl-Erik Gauthier. Self-repelling diffusions via an infinite dimensional approach
Stochastics and Partial Differential Equations: Analysis and Computations, Springer US, 2015, 3 (4), pp.506-530. ⟨10.1007/s40072-015-0059-5⟩
...
hal-01562639v1  Journal articles
Michel BenaïmCharles-Edouard Bréhier. CONVERGENCE ANALYSIS OF ADAPTIVE BIASING POTENTIAL METHODS FOR DIFFUSION PROCESSES
Communications in Mathematical Sciences, International Press, 2019
...
hal-02310672v1  Journal articles
Michel BenaïmCharles-Edouard BréhierPierre Monmarché. Analysis of an Adaptive Biasing Force method based on self-interacting dynamics
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2020
...
hal-00688920v4  Journal articles
Michel BenaïmStéphane Le BorgneFlorent MalrieuPierre-André Zitt. Qualitative properties of certain piecewise deterministic Markov processes
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institut Henri Poincaré (IHP), 2015, 51 (3), pp.1040-1075. ⟨10.1214/14-AIHP619⟩
hal-03328477v1  Journal articles
Michel BenaïmTobias HurthEdouard Strickler. A user-friendly condition for exponential ergodicity in randomly switched environments
Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2018, 23 (none), ⟨10.1214/18-ECP148⟩
...
hal-01401981v2  Journal articles
Michel BenaïmFlorian BouguetBertrand Cloez. Ergodicity of inhomogeneous Markov chains through asymptotic pseudotrajectories
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2017, 27 (5), pp.3004-3049. ⟨10.1214/17-AAP1275⟩
...
hal-01294029v1  Journal articles
Michel BenaïmCharles-Edouard Bréhier. Convergence of adaptive biasing potential methods for diffusions
Comptes Rendus. Mathématique, Académie des sciences (Paris), 2016, 354 (8), pp.842 - 846. ⟨10.1016/j.crma.2016.05.011⟩
...
hal-01185942v1  Journal articles
Michel BenaïmBertrand Cloez. A stochastic approximation approach to quasi-stationary distributions on finite spaces
Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2015, 20 (37), pp.1-14. ⟨10.1214/ECP.v20-3956⟩
...
hal-00686271v1  Journal articles
Michel BenaïmStéphane Le BorgneFlorent MalrieuPierre-André Zitt. On the stability of planar randomly switched systems
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2014, 24 (1), pp.292-311. ⟨10.1214/13-AAP924⟩
...
hal-00686272v4  Journal articles
Michel BenaïmStéphane Le BorgneFlorent MalrieuPierre-André Zitt. Quantitative ergodicity for some switched dynamical systems
Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2012, 17 (56), pp.1-14. ⟨10.1214/ECP.v17-1932⟩
...
hal-02101739v3  Journal articles
Michel BenaïmNicolas ChampagnatDenis Villemonais. Stochastic approximation of quasi-stationary distributions for diffusion processes in a bounded domain
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institut Henri Poincaré (IHP), 2021, 57 (2), pp.726-739. ⟨10.1214/20-AIHP1093⟩